| Model Number |
1040004 |
| Medical Device Problem Codes |
Circuit Failure (1089); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/11/2018
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board was replaced to address the issue.